| Model Number |
COMPR FT SCRW,3.5 MINI, 46MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a surgery the screw broke when the surgeon tried to remove it from the patient.The broken screw could not be retrieved from the patient.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d4, g3.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or due to excessive force being used during insertion of the screw.